# SDR HEEA0010511

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011118001
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING CORRODED.  AT TIME OF CLEANING PRESERVATIVE FOR INSTALLATION FOUND CORROSION ON ROLLERS.
